# SDR UALA2012082904854

- Difficulty date: August 28, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 65,239 hours, 23,912 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP ALMOST IMPOSSIBLE TO KEEP IN COMFORT RANGE.  EITHER TOO HOT OR TOO COLD.  FLT CREW REPORTS WITH TRIM AIR SYSTEM OFF & PACK SYSTEM IN AUTO PACK IS CONTROLLABLE.  TRIM AIR DEF PROBABLE CAUSE.  BITE OF ZONE TEMP CONTROLLER FOUND NO FAULTS.  RE-ESTABLISHED SYSTEM AND COMPLIED WITH PACK TEMP CONTROL OPS CHECK IAW.  ALL SYSTEMS CHECK NORMAL.
